# SDR AALA202107066749

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,322 hours, 14,390 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Binding
- Location: Stab Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, HORIZONTAL STABILIZER TRIM INOPERATIVE; MANUAL TRIM WHEEL UTILIZED, BUT SEVERE BINDING IN BOTH NOSE UP AND NOSE DOWN DIRECTIONS. REPLACED STABILIZER TRIM MOTOR WITH SERVICEABLE UNIT IAW FIM 27-41-00810-804, OPS CHECK GOOD.
